Just started suboxone need help please?
- 2 Apr 2012 by Jesset289
- 22 April 2013
- suboxone, opiate dependence, pain, oxycodone
I was taking around 5 oxycodone 30mg a day for 3 years and been taking pain meds for around 2 years prior to that but not that strong. Started with real pain problems and then just got out of hand. My last oxy was Friday at 3pm and started suboxone Saturday at 8 am (so about 17 hrs in between). The doctor didn't see me for long at all Friday and just told me to take 3 8mg strips a day the first month. I done what he said Saturday and I don't think I got the first dose right because I didn't know how to take it. Don't think I held it in long enough, just about 3 min. I think I got that figured out by reading how to take it online.
Yesterday: day 1--- I was sick all day in the bathroom and dizzy. I got about 20mg through out the day in my system.
Today: day 2--- I have cut back today and took 4mg four times today. I am still dizzy and feel weird and spacey.
I thought I might be feeling bad because all the stuff online about 24mg and plus being to high. Plus I don't want to stay on these for more than 3 months so I don't want a strong dose to come off of. Any suggestions? Should I take more during the beginning to get them in my system? I am dizzy and have a few more symptoms that feel like withdraws. Thanks for any help.
jesse, please go to your profile page, you should see a prompt for it called my profile, then look on that page and look for email settings and set your email alerts. Please click my avatar and friend me, would love to help, soemthing is going on with the site, it snatched your previous post and my answer. Patti
Jesset, I've got an 18yr addiction history, some drugs you've never even heard of, 9yrs collegiate study, and 20yrs practice. I'd be honored to answer any Q's you have unless Pattishan wants you for her own. To begin, just put a wet finger on the sub strip and place it under your tongue until it dissolves, a few minutes. Don't drink anything for about 15min, and use no more than 8mg/day to begin, preferrably in 4mg halves. This doesn't have to be an extended battle.My best wishes and intent.
as a suboxone veteran" (as soon as it was available to the public i was first in line; my pal was part of the fda testing b4 it hit the market) i started on 4 8mg tabs a day, or 32 mg. i was doing a whole boatload of heroin and it took such a large dose back then. the dizziness will wear off quite soon; and you might still be feeling w/d's, the 1/2 life on methadone is quite long, as im sure other opiates are. i have been as low as 2 mg a day but a shoulder injury and online study caused me to have the doc up my dose to see about any pain relief. getting old aint fun; anyhow my insurance dose not cover the strips i have to let the nasty orange thing dissolve, but it will rid you of your cravings guaranteed. if you use it right. i watched a "friend" inject 8 mg and he was lucky to live through it.
once you feel "normal" on 24 mgs start taking 24 one day 16 the next for a week or so until you are cool with 16. i can honestly say i was a very good judge of meds and its mostly in your mind. to me a tiny piece flips a switch in my head if that makes any sense? i have had a couple 2 relapses but they occured after i cold turkeyed the subs. i wanted to be "drug free" until my doc did the diabetic scenario 4 me. im currently taking 8 mg one day and 4 the next; next visit to the doc im ready to take only 4 mg a day. everyone is different; but i know i need that tiny bit to flip the switch i burned out with my drug of choice and 5 years on the done. i hope this helps you, as that is my goal. in all honesty i am one of the longest patients still clean(discounting the 2 slips, one day binges) and still on the program. suboxone saved my life; and i pray it gets you to your destination. my name is jeremy, and i am/was a junkie. welcome friend. (im brand new here his is my first answer)
Thanks for all the help everyone. I am on day 6 and I am feeling A LOT better. The only things wrong now are no energy and still a little dizzy. I am taking around 6mg total a day so I think I am doing good??? Oh yeah I have not felt like eating since I have started suboxone. Is that normal? I eat because I know I need to.
Thanks for all he help. And I ennjoy talking to all of you. Thanks for the support it is much needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
Posted 12 Mar 2010 • 2 answers
Posted 11 Nov 2011 • 3 answers
Posted 21 Nov 2011 • 3 answers
Posted 20 Jan 2012 • 4 answers